Semiexplicit Solutions to Some Nonlinear Nonquadratic Mean-Field-Type Games: A Direct Method

Julian Barreiro-Gomez, Tyrone E. Duncan, Bozenna Pasik-Duncan, Hamidou Tembine

Research output: Contribution to journalArticle

Abstract

This article examines mean-field-type game problems by means of a direct method. We provide various solvable examples beyond the classical linear-quadratic game problems. These include quadratic-quadratic games and games with power, logarithmic, sine square, hyperbolic sine square payoffs. Nonlinear state dynamics such as log-state, control-dependent regime switching, quadratic state, cotangent state, and hyperbolic cotangent state are considered. We identify equilibrium strategies and equilibrium payoffs in state-and-conditional mean-field type feedback form. It is shown that a simple direct method can be used to solve broader classes of nonquadratic mean-field-type games under jump-diffusion-regime switching Gauss-Volterra processes which include fractional Brownian motions and multifractional Brownian motions. We provide semiexplicit solutions to the fully cooperative, noncooperative nonzero-sum, and adversarial game problems.

Original languageEnglish (US)
Article number8862869
Pages (from-to)2582-2597
Number of pages16
JournalIEEE Transactions on Automatic Control
Volume65
Issue number6
DOIs
StatePublished - Jun 2020

Keywords

  • Direct method
  • mean-field-type games
  • nonlinear
  • nonquadratic systems
  • risk-awareness

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Computer Science Applications
  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Semiexplicit Solutions to Some Nonlinear Nonquadratic Mean-Field-Type Games: A Direct Method'. Together they form a unique fingerprint.

  • Cite this